On discrete simplex splines and subdivision

Share/Save/Bookmark

Neamtu, Marian (1992) On discrete simplex splines and subdivision. Journal of Approximation Theory, 70 (3). pp. 358-374. ISSN 0021-9045

[img]
Preview
PDF
853Kb
Abstract:Discrete analogoues of multivariate simplex splines are introduced. Their study yields a subdivision scheme for simplex splines.
Item Type:Article
Copyright:© 1992 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/57479
Official URL:http://dx.doi.org/10.1016/0021-9045(92)90066-W
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page